RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 7, Pages 998–999 (Mi de9963)  

Short Communications

On the determination of the characteristic polynomial associated with a system of ordinary differential equations

A. R. Gajduk

Taganrog State University of Radioengineering

Full text: PDF file (367 kB)

English version:
Differential Equations, 1999, 35:7, 1008–1010

Bibliographic databases:
UDC: 517.926
Received: 07.08.1997

Citation: A. R. Gajduk, “On the determination of the characteristic polynomial associated with a system of ordinary differential equations”, Differ. Uravn., 35:7 (1999), 998–999; Differ. Equ., 35:7 (1999), 1008–1010

Citation in format AMSBIB
\Bibitem{Gaj99}
\by A.~R.~Gajduk
\paper On the determination of the characteristic polynomial associated with a system of ordinary differential equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 7
\pages 998--999
\mathnet{http://mi.mathnet.ru/de9963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1736189}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 7
\pages 1008--1010


Linking options:
  • http://mi.mathnet.ru/eng/de9963
  • http://mi.mathnet.ru/eng/de/v35/i7/p998

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019